# SDR 01222004

- Difficulty date: January 22, 2004
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N2084X
- Make and model: Cessna 182H
- Aircraft serial: 18256184
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: 07110381
- Condition: Broken
- Location: Lwr Rt Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION LOWER RT DOOR HINGE PIN WAS FOUND BROKEN IN 3 PLACES. THIS ITEM IS SIMPLE TO DETECT BY JUST OPENING AND CLOSING THE DOOR SLOWLY AND WATCH FOR EQUAL ROTATION OF PIN.  IF ONLY ONE END TURNS THEN THE PIN MUST BE BROKEN.  PART INFO: HINGE PIN  P/N 0711038-1, AFFECTING LOWER HINGE (P/N 0711037-20) OF RT DOOR.
